# SDR MEX2002189

- Difficulty date: June 14, 2002
- Submitted: August 5, 2002
- Operation: Air carrier
- Aircraft: N836AM
- Make and model: Doug DC-9-83
- Aircraft serial: 49397
- System (JASC): 3442 · Weather Radar System
- Part: Antenna
- Part number: 6225136003
- Part serial: 1905
- Condition: Failed
- Location: Radar
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT 248 - MEX-GDL - AIRCRAFT RETURNED TO FLIGHT AS A CONSEQUENCE OF RADAR FAIL.  DURING CHECK WAS DETECTED A RADAR FAIL SIGNAL AND ANTENNA CONNECTOR WIRING DAMAGED.  TX RX RADAR ANTENNA WAS REPLACED AND WIRING ON ANTENNA CONNECTOR, PINS H AND G WERE REPAIRED IAW MM 34-41-01 AND 34-41-01 AND WDM 34-43-02 RESPECTIVELY.  (M)
